# SDR REXA201100541

- Difficulty date: August 11, 2011
- Submitted: August 28, 2011
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 17,307 hours, 14,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 FLOOR CROSSBEAM CRACKED IN RADIUS OUTBOARD OF LBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-138.
